# SDR 7AHR201210180001

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,857 hours, 29,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Component: Power Supply
- Component part number: 60030451
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERTIVE FROM ROWS 9 THROUGH 12, AFT OVERWING EXIT IDENTIFIERS AND TAIL ACCESSORY COMPARTMENT.   TROUBLESHOT EMERGENCY LIGHTS AND FOUND WEAK BATTERIES .  REPLACED BATTERIES IAW MM 33-53-00.
